Question

 Should I stop taking Miacalin if I get some sores in the nose?

Answer On One Hand: Miacalcin's Side EffectsAccording to Drugs.com, sores in or around the nose can result from taking Miacalcin nasal spray. Drugs.com recommends promptly speaking with a physician if thi... Read More »
http://www.answerbag.com/q_view/1975154

Top Q&A For: Should I stop taking Miacalin if I get some sor...

Should I stop taking Miacalcin if I get some sores in my nose?

On One Hand: Seek Medical AttentionAccording to the Mayo Clinic, a physician should be consulted immediately if sores develop in the nose after Miacalcin use. At the very least, it would be wise to... Read More »
http://www.answerbag.com/q_view/1969428

How do you stop canker sores from hearting without taking medicine.?

Should I stop taking cholesterol medication?

Type 2 diabetes means your glucose metabolism is impaired. The deterioration of your glucose metabolism occurs over many years. You may have only been diagnosed with Type 2 diabetes recently, but I... Read More »
http://answers.yahoo.com/question/index?qid=20130412104522AAyCuNC

I am taking avandia for sugar control,,should i stop?

Fracture Risk Doubles in Diabetes Patients Taking Actos or AvandiaBy Daniel J. DeNoonWebMD Medical NewsReviewed by Louise Chang, MDApril 28, 2008 -- The "glitazone" diabetes drugs Actos and Avandia... Read More »
http://answers.yahoo.com/question/index?qid=20090321160445AAfbIWP


feedback
loading